MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE VANTAGE WITH SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE VANTAGE WITH SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED3-027-400-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Obstruction/Occlusion (2422); Ischemia Stroke (4418)
Date of Event 06/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that a patient treated with a ped3 pipeline stent had complications.Case went well and normal post o peration imaging.Pipeline occluded 5 days after procedure.Resulting in left sided stroke and deficits.The devices were prepared according to the instructions for use (ifu).  the patient was orginally treated for an unruptured, saccular aneurysm in the right internal carotid artery (ica).The max diameter was 8mm and the neck diameter was 4mm.The distal landing zone was 3.3mm and the proximal landing zone was 3.8mm.Vessel tortuosity was moderate.Dual antiplatelet treatment was administerd.Pru level was 200.  ancillary devicesl vesta 71 guide catheter, phenom 27 microcatheter.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the patient was getting better with some deficits.The healthcare provider did not elaborate on what the deficits were.On (b)(6) 2024 a thrombectomy restored tici 3 flow.

Brand Name
PIPELINE VANTAGE WITH SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19581077
Report Number2029214-2024-01113
Device Sequence Number7317765
Product Code OUT
UDI-Device Identifier00847536036734
UDI-Public00847536036734
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPED3-027-400-25
Device Catalogue NumberPED3-027-400-25
Device Lot NumberB689989
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/17/2024
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale